# SDR DALA2024081908259

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 89,032 hours, 22,922 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6810 FALSE EMERGENCY EVAC WARNING ON APPROACH. CORRECTIVE ACTION: FLIGHT CREW VERIFIED CABIN PRESSURE NORMAL. NO EICAS MSG PERTAINING TO EVAC. VERIFIED EO IS ACCOMPLISHED PER B757 WDM 25- 63-11. (5703523)
